# SDR FDEA202002240372

- Difficulty date: February 23, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,352 hours, 19,395 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Unit
- Part number: 750866D
- Part serial: 0149
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, RECIEVED LEVEL 1 BATT DISCHARGING ALERT. THE ALERT WAS INTERMITTENT.     REF TSI 24-30/9173 AND WRI 24-20/9179. EPCU R&R RELAYS R2-24,R2-5142,R2-5145,  RCCB B1-  160 AND CB  B1-949 R&R. ALL ENGINES RUN AND ALL TEST PASSED A/C  OK FOR SERVICE AT   THIS TIME
